Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)


Adaptive streamline diffusion finite element methods for stationary convection-diffusion problems

Authors: Kenneth Eriksson and Claes Johnson
Journal: Math. Comp. 60 (1993), 167-188, S1
MSC: Primary 65N15; Secondary 65N30, 76M10, 76Rxx
MathSciNet review: 1149289
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Adaptive finite element methods for stationary convection-diffusion problems are designed and analyzed. The underlying discretization scheme is the Shock-capturing Streamline Diffusion method. The adaptive algorithms proposed are based on a posteriori error estimates for this method leading to reliable methods in the sense that the desired error control is guaranteed. A priori error estimates are used to show that the algorithms are efficient in a certain sense.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N15, 65N30, 76M10, 76Rxx

Retrieve articles in all journals with MSC: 65N15, 65N30, 76M10, 76Rxx

Additional Information

PII: S 0025-5718(1993)1149289-9
Article copyright: © Copyright 1993 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia